# SDR C77A20150515003

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 20,808 hours, 11,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,808 hours, 11,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN LT SEAT TRACK PN 170-03264-001 IAW SRM PART II 53-10-10 REPAIR 1P.  THE CORROSION DAMAGE CONSISTS OF TWO LOCATIONS LOCATED AT CROSSBEAMS 17 & 19.  THE CORROSION DAMAGED AREAS MEASURE THE APPROX FOLLOWING DIMENSIONS.  AT CROSSBEAM 17, – 1.4 INCH X 1.3 INCH TO A MAXIMUM DEPTH OF .040 INCHES DEEP.  AT CROSSBEAM 18, – 1.3 INCH X 0.9 INCH TO A MAXIMUM DEPTH OF .029 INCHES DEEP.  AT CROSSBEAM 19, – 2.7 INCH X 1.2 INCH TO A MAXIMUM DEPTH OF .020 INCHES DEEP.  THE LT SEAT TRACK IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE IN FCSD-3575, BUT IS CLASSIFIED AS PRIMARY STRUCTURE IN SRM PART II 51-00-04.  THEREFORE ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED IAW SRM PART II 53-10-10 REPAIR 1P.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-53MR-180 UNDER WO 1908400.
